# SDR IPXA2019052942579

- Difficulty date: May 18, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING AT STA. XORS.=490 LOWER PANEL LANDING DOUBLER IS CRACKED. REMOVED, FABRICATED AND REPLACED PANEL LANDING IAW DWG. ARB2933 AND SRM 51-33-01 & 51-35-01. (MINOR)
